“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8299
School of Mathematics
  Title:   On the asymptotic behaviour of associated primes of generalized local cohomology modules
  Author(s):  K. Khashyarmanesh (Joint with A. Abbasi)
  Status:   Published
  Journal: J. Aust. Math. Soc.
  Vol.:  83
  Year:  2007
  Pages:   217–225
  Supported by:  IPM
Let M and N be finitely generated and graded modules over a standard positive graded commutative Noetherian ring R, with irrelevant ideal R+. Let HkR+(M, N) be the nth component of graded generalized local cohomology module HkR+(M, N). In this paper, we study the asymptotic behavior of ASSR+(M, N)n) as n→ −∞ whenever k is the least integer j for which the ordinary local cohomology module HjR+(N) is not finitely generated.

Download TeX format
back to top
scroll left or right